Facebook Pixel

After taking postinor 2 how long it takes for the pain to go

By June 4, 2017 - 8:40am
Rate This

After my girlfriend took one pill of the postinor 2 she forgot to take the other one and right now she is having severe stomach pain and It has been two days now when she took the pill and she has been in pain for the two days too ...what do we do and also can any medicine been taken to stop the pain?

Add a Comment1 Comments


Hi, Spato

Thank you for your message.

Emergency contraceptives are up to 95% effective when taken as prescribed within the first 24 hours, so the risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 2-7 days after taking the medication and may or may not include bleeding or spotting. Not all women get symptoms. If you don’t get your next period within a week or so of its expected date, a pregnancy test is recommended. It can cause your period to be early or late, have a lighter or a heavier flow.

I can't say how long the cramping will last. It can be different for each person. If she is experiencing severe pain, she should see a doctor.


June 4, 2017 - 11:51am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!